About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 818970, 14 pages
http://dx.doi.org/10.1155/2012/818970
Research Article

Modified Relaxed Extragradient Method for a General System of Variational Inequalities and Nonexpansive Mappings in Banach Spaces

Department of Mathematics, Zhejiang Normal University, Zhejiang 321004, China

Received 15 May 2012; Accepted 8 June 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Yuanheng Wang and Liu Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Wei Xu, and Yuanheng Wang, “Strong Convergence of the Iterative Methods for Hierarchical Fixed Point Problems of an Infinite Family of Strictly Nonself Pseudocontractions,” Abstract and Applied Analysis, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Yuanheng Wang, “Strong Convergence Theorems for Asymptotically Weak -Pseudo--Contractive Non-Self-Mappings with the Generalized Projection in Banach Spaces,” Abstract and Applied Analysis, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Yuanheng Wang, and Wei Xu, “Strong convergence of a modified iterative algorithm for hierarchical fixed point problems and variational inequalities,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Wei Xu, and Yuanheng Wang, “A General Iterative Algorithm with Strongly Positive Operators for Strict Pseudo-Contractions,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar